# SDR REXA2022081400624

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK STGR15R FS573-661+14 SEGMENT IS CORRODED.   REMOVED AND REPLACED TRACK AT RH STGR 15R FS573-661+14 IAW REO 670-53-00-587 REV C DATED 2023-02-08.
